# SDR REXA2013060600967

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED AT FS 280 CROSSBEAM ATTACHMENT ON UPPER AND LOWER SURFACE.  REPAIRED FLOOR SUPPORT IAW EO 53387.
